# SDR WX0A2014080572066

- Difficulty date: July 5, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Engine: Cfmint CFM565B6P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

INGESTED BIRD AT V1 ENG GROWLED & 4.0 ENG VIBRATION DUE TO DAMAGE TO BLADES 30 & 31.  REPLACED BLADES 30, 31, 12 & 13 IAW AMM 72-21-300-028-A & AMM 72-21-00-400-005-A.  NO FURTHER DAMAGE NOTED.
